Ask a doctor

Options for ArteFill Lumps?

I have lumps in my laugh lines from ArteFill/Artecoll injections around 4 years ago. Is there a way to dissolve it and allow the body to absorb it, or a safe way to remove it? Thanks.

Doctor Answers (2)

Dissolve Artecoll Lumps !

+1

According to the literature the consequences of Sculptra,Artefill and Radiesse in the normal host has been very problematic (foreign body granulomas, infections, etc.) Frequently the only way to get rid of these lumpy ridges was to  excise then   Recently I have taken to injecting them precisely with 0.1 cc of Kenalog-10 combined with 0.9cc of injectable 5fu. The results thus far for me have been incredible and I have been doing it over a year


Beverly Hills Dermatologic Surgeon
5.0 out of 5 stars 5 reviews

Artecoll Bumps

+1

Dear Skin Care Miami

The management of the bumps from Artecoll is either by steroid injection or excision.  Either must be done carefully so as to not create another problem. The Steroid injections must be repeated for long term effect- usually at 4 week intervals.

With Warm Regards,

Trevor M Born MD

Trevor M. Born, MD
Toronto Plastic Surgeon
5.0 out of 5 stars 45 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.